TITLE

Koszul Duality for Multigraded Algebras

AUTHOR(S)
Hawwa, F. T.; William Hoffman, J.; Wang, Haohao
PUB. DATE
October 2012
SOURCE
European Journal of Pure & Applied Mathematics;2012, Vol. 5 Issue 4, p511
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Classical Koszul duality sets up an adjoint pair of functors, establishing an equivalence F : Db(A) ⇆ Db(A!) : G, where A is a quadratic algebra, A! is the quadratic dual, and Db refers to the bounded derived category of complexes of graded modules over the graded algebra (i.e., A or A!). This duality can be extended in many ways. We consider here two extensions: first we wish to allow a ∧-graded algebra, where ∧ is any abelian group (not just Z). Second, we will allow filtered algebras. In fact we are considering filtered quadratic algebras with an (internal) ∧-grading.
ACCESSION #
83371708

 

Related Articles

  • On S(N)-locally Prime Submodules and the Dualization. Wijayanti, Indah E.; Asiani, Rosi W.; Yuwaningsih, Dian A.; Wahyuni, Sri // AIP Conference Proceedings;2016, Vol. 1707 Issue 1, p1 

    The primeness of submodules in a module M could be identified by using the fraction of module. On his paper, Jabbar defined an S(N)-locally prime submodule by applying this idea. In this work, we conduct some further properties and a weaker condition of S(N)-locally prime submodules. It is...

  • Takesaki-Takai Duality Theorem in HilbertC*-Modules. Guo, Mao Zheng; Zhang, Xiao Xia // Acta Mathematica Sinica;Nov2004, Vol. 20 Issue 6, p1079 

    In this paper, we generalize the Takesaki-Takai duality theorem in HilbertC*-modules; that is to say, if (H,V,U) is a Kac-system, whereHis a Hilbert space,Vis a multiplicative unitary operator onH?HandUis a unitary operator onH, and ifEis an-compatible Hilbert-module, thenwhereK(H) is the set of...

  • Some properties of Associate and Presimplifiable rings. Ghanem, Manal // Turkish Journal of Mathematics;2011, Vol. 35 Issue 2, p333 

    In this paper we study some properties of associate and presimplifiable rings. We give a characterization of the associate (resp., domainlike) pullback P of R1 ? R3 ? R2, where R1 and R2 are two presimplifiable (resp., domainlike) rings. We prove that R is presimplifiable ring if and only if the...

  • Self-dual projective toric varieties. Bourel, Mathias; Dickenstein, Alicia; Rittatore, Alvaro // Journal of the London Mathematical Society;Oct2011, Vol. 84 Issue 2, p514 

    Let T be a torus over an algebraically closed field of characteristic 0, and consider a projective T-module ℙ(V). We determine when a projective toric subvariety X⊂ℙ(V) is self-dual, in terms of the configuration of weights of V.

  • Colocalizations and dualities for modules and Abelian groups. Krylov, P.; Tuganbaev, A. // Journal of Mathematical Sciences;Jun2012, Vol. 183 Issue 3, p383 

    We introduce standard colocalizations of modules. In the category of torsion-free Abelian groups, a duality is considered.

  • PROPERLY STRATIFIED ALGEBRAS AND TILTING. FRISK, ANDERS; MAZORCHUK, VOLODYMYR // Proceedings of the London Mathematical Society;Jan2006, Vol. 92 Issue 1, p29 

    We study the properties of tilting modules in the context of properly stratified algebras. In particular, we answer the question of when the Ringel dual of a properly stratified algebra is properly stratified itself, and show that the class of properly stratified algebras for which the...

  • The global dimension of L-R twisted smash products. Zhang, P.; Li, Q.; Zhang, L. // Siberian Mathematical Journal;Sep2013, Vol. 54 Issue 5, p951 

    We construct the new algebra A#H of an H-bimodule algebra A called the L-R twisted smash product, and give the duality theorem for L-R twisted smash products which extends the duality theorem for smash products given by Blattner and Montgomery. Furthermore, by using the duality theorem for L-R...

  • Duality relations for hypergeometric series. Beukers, Frits; Jouhet, Frédéric // Bulletin of the London Mathematical Society;Apr2015, Vol. 47 Issue 2, p343 

    We explicitly give the relations between the hypergeometric solutions of the general hypergeometric equation and their duals, as well as similar relations for q-hypergeometric equations. They form a family of very general identities for hypergeometric series. Although they were foreseen already...

  • The gains and the pitfalls of reification--The case of algebra. Sfard, Anna; Linchevski, Liora // Educational Studies in Mathematics;Mar1994, Vol. 26 Issue 2/3, p191 

    Focuses on the versatility and adaptability of student's algebraic knowledge. Dependence of algebraic symbols on the requirements of the problem to which they were applied; Application within the theory of reification; Inherence of process-object duality in mathematical concepts;...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics